# SDR GUU2001F00004

- Difficulty date: April 23, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N138GA
- Make and model: Beech 1900C
- Aircraft serial: UC138
- System (JASC): 6120 · Propeller Controlling System
- Part: Valve
- Condition: Out Of Adj
- Location: Lt Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 2050 - FLL - DURING FLIGHT, LEFT PROPELLER GOES TO GROUND FINE WITH POWER AT FLIGHT IDLE.  ADJUSTED LEFT PROPELLER BETA VALVE.  (M)
